Algebraic operations that are consistent with the dynamics of continuous nonlinear control systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 425-437
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a8,
author = {A. I. Panasyuk},
title = {Algebraic operations that are consistent with the dynamics of continuous nonlinear control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {425--437},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a8/}
}
A. I. Panasyuk. Algebraic operations that are consistent with the dynamics of continuous nonlinear control systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 425-437. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a8/